# SDR 99ZZZM258

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CX
- Make and model: Gulstm G1159
- Aircraft serial: 102
- System (JASC): 2730 · Elevator Control System
- Part: Trim Wheel
- Part number: HL67367
- Condition: Worn
- Location: Elevator
- Part time: 12,029 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PITCH TRIM KICKED OFF JUST PRIOR TO DESCENT AND TRIM WAS FROZEN AT 1 DEGREE NOSE UP.  CREW COULD NOT MOVE THE TRIM WHEEL ELECTRICALLY OR MANUALLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THAT THE ROLL PIN HOLES ATTACHING THE TRIM WHEEL TO THE CROSSOVER TORQUE TUBE ASSEMBLY HAD WORN ON THE PILOT'S TRIM WHEEL, ALLOWING THE INDICATOR INNER DRIVER TO RUB AGAINST THE BRONZE INNER BUSHING AND WELDING THE ASSEMBLY TOGETHER, NO ALLOWING THE TRIM WHEEL TO MOVE.  (M)
